• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Sexual dysfunction

J

Jellybean23

Active member
Joined
May 8, 2019
Messages
27
Location
Louisiana
Talk to your medic about this, do it in a supervised mode, ask him/her to give you a way to contact them if something is not right so you can know how to adjust (one should never reduce or increase suddenly)
Ok
 
A

Aurelius

Well-known member
Joined
Aug 14, 2018
Messages
335
Libido issues are common with most of these medications, with up to 1 in a 100 people reporting severely reduced or severely increased sexual feelings/arousal. Sadly, in many cases getting the balance right means trying a range of meds - some of which may mess up or not help mental health issues, some of which may have unwanted side effects, and some of which may do both.

There is no easy answer as we are all chemically unique - but I hope you find what works best for you really swiftly - you deserve a good quality of life!!
 
Z

Zoe1

Well-known member
Joined
Jul 8, 2019
Messages
4,716
Location
Nowhere
I think another factor is when you body has adjusted to the medication

libido is not the only feeling that can get lost
in the early stages of treatment

I think I have now most of my feelings back
 
Top